Research ArticleOpen accessIn the keywordsAn Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series SchemeRadwan Abu-Gdairi, Mohammed Al-Smadi, Ghaleb GumahJournal of Mathematics and Statistics, Vol. 11, Issue 2 · 18 Sep 2015 · 7,807 accessesView PDFCite
2 results for “Series Expansion Representation”
Set a search alertResearch ArticleOpen accessAll words, across the recordA New Perturbative Approach in Nonlinear Singularity AnalysisTat-Leung YeeJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,331 accessesView PDFCite